# SDR DHL9780229C

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FS 420 LINE NR 3 TRACK CHIPPED.  CUT OUT DAMAGED AREA AND FABRICATED REPAIR PLUG  PER SRM SRM 53-2-3 PER SRM 51-1-8.
